I see the sound increases just I use the computer for an hour or more; thus I avoid using the computer but what to do we all need to use it.
Do you agree with me ? Is not the irritation coming as an electric wave through the fingers while writing on the keyboard ? This idea comes up to my mind, so the treatment is also by shocking selected parts of the body. I agree with using electric shocks to the tongue, but how to get the device in my country ? Doctors in my country ( Iraq) their knowledge is very little. They describe stugeron tablets and this is the ever worse medicine. It causes shivering in hands and makes the patient feel that his skull becomes so much hard.
The second medicine I tried ( betaserc 16 mg ) is also not beneficial.
The new medicine which is called ( Tennon ) also I tried and till now I have taken 10 dozes also no good sign I felt. Tennon = herbs + vitamins + some minerals. Does this medicine ( Tennon ) give good results after taking 30 dozes ? The box contains ( 30 tablets + 30 capsules)